# SDR ASAA2014021806863

- Difficulty date: February 18, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 28,636 hours, 8,580 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU OIL MONITORING DATA SHOWS OIL CONSUMPTION TO BE TRENDING HIGHER THAN EXPECTED. ACFT GROUNDED.  RAN APU FOR 15 MINUTES, FOUND SMALL OIL LEAK AT OIL TANK MAGNETIC DRAIN PLUG FITTING.  REMOVED DRAIN PLUG AND REPLACED O-RINGS IAW AMM 49-91-81.  RAN APU FOR VERIFICATION NO LEAKS NOTED.
